RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 59, Issue 6, Pages 932–936 (Mi mz1794)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Absolutely representing systems of elliptic functions

F. N. Garif'yanov

Tupolev Kazan State Technical University

DOI: https://doi.org/10.4213/mzm1794

Full text: PDF file (247 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 59:6, 676–680

Bibliographic databases:

Received: 25.01.1995

Citation: F. N. Garif'yanov, “Absolutely representing systems of elliptic functions”, Mat. Zametki, 59:6 (1996), 932–936; Math. Notes, 59:6 (1996), 676–680

Citation in format AMSBIB
\Bibitem{Gar96}
\by F.~N.~Garif'yanov
\paper Absolutely representing systems of elliptic functions
\jour Mat. Zametki
\yr 1996
\vol 59
\issue 6
\pages 932--936
\mathnet{http://mi.mathnet.ru/mz1794}
\crossref{https://doi.org/10.4213/mzm1794}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1445481}
\zmath{https://zbmath.org/?q=an:0885.33013}
\transl
\jour Math. Notes
\yr 1996
\vol 59
\issue 6
\pages 676--680
\crossref{https://doi.org/10.1007/BF02307220}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VM73200035}


Linking options:
  • http://mi.mathnet.ru/eng/mz1794
  • https://doi.org/10.4213/mzm1794
  • http://mi.mathnet.ru/eng/mz/v59/i6/p932

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. N. Garif'yanov, “Representing systems of periodic meromorphic functions”, Russian Math. (Iz. VUZ), 46:8 (2002), 11–19  mathnet  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:133
    Full text:117
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019